Open Access
Translator Disclaimer
March 2004 Local Time Decay for a Nonlinear Beam Equation
J. E. Lin
Methods Appl. Anal. 11(1): 065-068 (March 2004).

Abstract

Using the Morawetz' Radial Identity, we show that the local energy of a solution is integrable in time and the local L2 norm of the solution approaches zero as time approaches the infinity for a nonlinear beam equation with the spatial dimension > 5.

Citation

Download Citation

J. E. Lin. "Local Time Decay for a Nonlinear Beam Equation." Methods Appl. Anal. 11 (1) 065 - 068, March 2004.

Information

Published: March 2004
First available in Project Euclid: 15 June 2005

zbMATH: 1210.35251
MathSciNet: MR2128351

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 1 • March 2004
Back to Top